| Model Number |
TLEAD1058-50B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/03/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The manufacturing and sterilization records were reviewed, and no relevant nonconformities were found.The device was not returned.
Event or Problem Description
It was reported to nevro that the patient acquired an infection at the incision site and experienced fever.Nevro attempted to obtain additional information regarding the nature of the issue, but none was available.The device was removed and there have been no reports of further complications regarding this event.